# SDR 99ZZZX410

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C454
- Condition: Malfunctioned
- Location: Engine
- Component: Airborne
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JANUARY 2, 1999, AT APX 16:30 HOURS, WHILE ON A ROUTINE SIGHTSEEING FLIGHT, PILOT EXPERIENCED A FUEL FILTER CAUTION LIGHT.  COLLECTIVE MOVEMENTS CREATED FLUCTUATIONS IN FUEL PRESSURE AND NO ROTOR RPM DROOP.  PILOT LANDED AT BEST SITE AVAILABLE AT MAUNA KEA RESORT HELIPAD WITHIN TEN MINUTES OF LIGHT ILLUMINATION.  INSPECTION OF ACFT TANK SUMP - FUEL WAS FOUND CLEAN.  FUEL AT THE AIRFRAME FUEL FILTER WAS DARK IN COLORING.  PROBLEM CONFIRMED TO BE FROM ELECTRIC BOOST PUMP.  REPLACED FUEL BOOST PUMP AND FUEL CONTROL REGULATOR.  SUBMITTER STATED POSSIBLE INTERNAL SEAL LEAKAGE AND BRUSH MATERIAL FLUSHED INTO SYSTEM AND RECOMMENDED THAT AIRBORNE EVALUATE PUMP SEALS.
